2019
Том 71
№ 8

All Issues

Gikhman I. I.

Articles: 6
Article (Russian)

Stochastic differential equations on imbedded manifolds

Gikhman I. I., Klychkova I. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 2. - pp. 174–179

We construct a solution of a stochastic differential equation on an imbedded manifold in the case where the ambient manifold is a Euclidean space.

Article (Ukrainian)

A quantum particle under the action of “white noise” type forces

Gikhman I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 907–914

We obtain the Schrödinger equation for the wave function of a particle interacting with the external field having a potential containing a component of the “white noise” type and the Kolmogorov equations for the distribution of a wave function.

Article (Ukrainian)

A mixed problem for a Stochastic differential equation of parabolic type

Gikhman I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 367 – 372

Article (Ukrainian)

Boundary-value problem for a stochastic equation of parabolic type

Gikhman I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 483–489

Article (Russian)

Convergence to Markov processes

Gikhman I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 316–324

Article (Russian)

On the stability of solutions of stochastic differential equations

Dorogovtsev A. Ya., Gikhman I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 3-21